# SDR DALA1149583241

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 56,915 hours, 24,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND BIRD STRIKE ON L/E OF RT WING NR 2 SLAT, INBD END, DENT MEASURES APPROX 147MM X 100MM X 6MM DEPTH.   OUT OF LIMITS PER SRM 57-40-00 FIG 101 & 102. DENT, WITHIN TEMP REPAIR LIMITS PER SRM 57-40-00.  REWORKED DENT PER SRM  51-73-00.  REWORKED DENT HFEC NO CRACKS PER NTM PART 6   06-10-01.001 NO CRACKS QC 1974.  FILLED DENT IAW SRM 57-40-00 FIG 224. INST DENT DECAL.  REQ PERM REPAIR WITHIN 4500 FC OR 6000 FH OR NEXT "C" CHECK OR 20 MONTHS.  OK FOR SERVICE.
